# SDR 2023F00088

- Difficulty date: March 9, 2023
- Submitted: March 23, 2023
- Operation: General aviation
- Aircraft: N55LP
- Make and model: Cessna 402C
- Aircraft serial: 0401
- Aircraft time: 19,041 hours, 1 cycles
- Engine: Cont TSIO520VB
- Engine time: 175 hours, 1 cycles
- Propeller: Mcauly 3AF32C505
- System (JASC): 1230 · Hydraulic Fluid Servicing
- Part: Line
- Part number: 5801081
- Part serial: NA
- Condition: Blew Out
- Location: Zone 700
- Part time: 1 hours, 1 cycles
- Component: Line Assy Gear, Cessna, NA
- Component part number: 5801081
- Stage of operation: TO
- How discovered: C
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LINE ASSY GEAR RETRACTION HOSE P/N 58 0108-1 HAD ITS FLAIR SPLIT UPON INITIAL GEAR RETRACTION DEPOSITING ALL HYDRAULIC FLUID OVERBOARD. NOSE GEAR RETRACTED BUT THE MAIN LANDING GEAR REMAINED IN THE DOWN POSITION. AFTER COMPANY WAS CALLED AND ADVISED OF THE SITUATION, THE EMERGENCY PROCEDURE WAS UTILIZED AND THE GEAR WAS SUCCESSFULLY BLOWN DOWN AND THE FLIGHT RETURNED TO BASE. INVESTIGATION REVEALED  THE RIGHT MAIN FLAIR OF THE LINE ASSY HAD SPLIT. RIGHT ENGINE SERIAL NUMBER (NOT ENOUGH ROOM ABOVE 26693-R. AIR CARRIER (GRAYED OUT ABOVE) AFWA. CYCLES ARE NOT RECIRDED AND ARE REPRESENTED AS 1 SINCE A "0" IS NOT ALLOWED AND ARE NOT ALLOWED. RIGHT ENGINE TOTAL TIME1258 HOURS. RIGHT PROPELLER TOTAL TIME 1009 HOURS.
